# SDR SIMA202307243001

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 21,639 hours, 14,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012341
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 21,638 hours, 14,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHT BY R 1 DOOR INOP-C/A-REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER UNIT NUMBER 1 IAW AMM 33-50-01. OPERATIONAL CHECK GOOD IAW AMM 33-50-01 AND 33-50-00.
